Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Structures and operators on almost-Hermitian manifolds


Author: Chuan-chih Hsiung
Journal: Trans. Amer. Math. Soc. 122 (1966), 136-152
MSC: Primary 53.80; Secondary 57.60
MathSciNet review: 0189067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Adler, Classifying spaces for Kähler metrics IV: The relation $ \Delta = 2 \cdot $, Math. Ann. (to appear).
  • [2] Charles Ehresmann, Sur les variétés presque complexes, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 412–419 (French). MR 0045383
  • [3] Tetsuzo Fukami and Shigeru Ishihara, Almost Hermitian structure on 𝑆⁶, Tôhoku Math. J. (2) 7 (1955), 151–156. MR 0077988
  • [4] K. Kodaira and D. C. Spencer, On the variation of almost-complex structure, Algebraic geometry and topology. A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N. J., 1957, pp. 139–150. MR 0088775
  • [5] Georges de Rham and Kunihiko Kodaira, Harmonic Integrals, Institute for Advanced Study, Princeton, N. J., 1950. MR 0037549
  • [6] Menahem Schiffer and Donald C. Spencer, Functionals of finite Riemann surfaces, Princeton University Press, Princeton, N. J., 1954. MR 0065652
  • [7] A. Weil, Un théorème fondamental de Chern en géométrie riemannienne, Bourbaki seminar notes, Paris, 1961-1962.
  • [8] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80, 57.60

Retrieve articles in all journals with MSC: 53.80, 57.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0189067-0
Article copyright: © Copyright 1966 American Mathematical Society